# SDR 9520049935

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1332U
- Make and model: Doug DC-9-31
- Aircraft serial: 47404
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, AN UNIDENTIFIED SMELL WAS REPORTED BY THE FLIGHT ATTENDANTS.  AIRCRAFT RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  INSPECTED AIRCRAFT SYSTEMS AND COMPONENTS AND COULD NOT DUPLICATE DISCREPANCY.  AIRCRAFT RETURNED TO SERVICE.
